How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anthony Bray, MD Your Own Question
Anthony Bray, MD
Anthony Bray, MD, Doctor
Category: Medical
Satisfied Customers: 10341
Experience:  14 years experience in the field of Family Practice
13781349
Type Your Medical Question Here...
Anthony Bray, MD is online now
A new question is answered every 9 seconds

I have been experiencing listlessness, low BP, imbalance,

Customer Question

I have been experiencing listlessness, low BP, imbalance, cramping in hands and weakness recently. Also, continuing SOB. I do have controlled A-Fib (have had CHF) and Collagenous Colitis. I am a 73 year old female.
JA: When was last time you had a check up? Have you been feeling dizzy or lightheaded?
Customer: Had a visit with my GP 3 weeks ago. Yes, feel dizzy and light-headed. I have an appt. with cardiovascular surgeon and cardiologist in December but we are planning to drive to Florida tomorrow from Toronto. TIA 2006 and enardarectomy same year. Sleep apnea.
JA: Anything else in your medical history you think the doctor should know?
Customer: Substantial bleeding from bowel but bowel MD knows about that and going on for years. Do have hemorrhoids.
Submitted: 8 months ago.
Category: Medical
Expert:  Anthony Bray, MD replied 8 months ago.

Hello !

I think it Best for you to play it safe and get checked today since you plan long long trip tomorrow ..

If ER they can check your blood pressure / pulse / follow up check as to CHF --- pulse oximetry reading / chest xray if needed / blood test for BNP ( helps to evaluate status of the work of the heart )

Electrolytes -- sodium / potassium / calcium / magnesium -- these could relate to you feeling dizzy ( low sodium can cause that ) low potassium could cause cramping

Medication adjustment may be needed ...

The ER may seem overkill but can give you quick results ...

I think it safer for this to be checked prior to your long trip

I hope that this is helpful for you

Let me know if you have further questions or concerns

I will be happy to get back with you

If my answer has been helpful and to your satisfaction then please remember to leave positive feedback

Thank you and Best Regards!

Dr. Bray